# SDR AU990579

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS21908D6
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR-UP UNION FITTING CRACKED.   LOSS OF HYDRAULIC FLUID.
